# SDR USAA2011071400002

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 63,269 hours, 39,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY FLOOR LIGHTS AT SEATS 2-3-4 LT AND EMERGENCY EXIT LIGHT OVER DOOR 1L INOP.  MX REPLACED THE BATTERY PACK, FUSE AND SHORTED LIGHT ASSEMBLY ON SEAT 3 LT.  REMOVED WIRING FROM UNDERNEATH SEAT RAILS.  OPS CHECK GOOD.  WHEN SYSTEM WAS PUT BACK TOGETHER, EMERGENCY LIGHTS WENT DIM AND THEN INOP.  A/C WAS FERRIED.  MX FOUND PIN 2 OF CONNECTOR D3682J NOT SEATED CORRECTLY.  RECONFIGURED WIRES AT CONNECTOR D3682J PER WDM 33-51-41, PAGE 1 AND PAGE 5.  FOUND FUSE BLOWN AT EMERGENCY EXIT LIGHT AND FLOOR LIGHTING BATTERY PACK M1133.  INSTALLED NEW FUSE. PROCEEDED TO ACCOMPLISH A SATISFACTORY EMERGENCY LIGHTING AND FLOOR TRACK LIGHTING OPERATIONAL TEST PER AMM 33-51-00.  AIRCRAFT OK FOR SERVICE.
